# SDR CALA2025021302309

- Difficulty date: February 9, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 62,595 hours, 18,951 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Condition: Faulted
- Location: Nr 2 N1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N1 OVERSPEED INDICATION NUMBER 2 ENGINE N1 OVERSPEED BEGAN DURING CLIMB AT 15,000FT . DURING APPROACH BACK EPR WENT BLANK. PILOTS REDUCED THROTTLE TO MATCH N1. AT DECENT ALL PERIMETERS WERE WITHIN LIMITS.
